Alert archive / Tennessee / River Flood Warnings in 2011
River Flood Warning 26, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Apr 28, 2011, 9:11 PM CDT for Giles County, Tennessee; Limestone County, Alabama. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2011, 9:11 PM CDT (02:11 UTC)
- Expired
- Apr 29, 2011, 8:42 PM CDT
- In force
- 24 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- Minor
Counties Limestone County, AL, Giles County, TN
The river
Written for the forecast point Elk River near Prospect (PSPT1). The gauge peaked at 27.11 ft at Apr 29, 2011, 6:00 AM CDT.
- Action stage
- 22 ft
- Minor stage
- 25 ft
- Moderate stage
- 37 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03584600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
888 WGUS44 KOHX 290211 FLWOHX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 911 PM CDT THU APR 28 2011 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MIDDLE ALABAMA...TENNESSEE... ELK RIVER NEAR PROSPECT AFFECTING LIMESTONE AND GILES COUNTIES .RIVER LEVELS ON THE ELK RIVER CONTINUE TO SLOWLY RISE...AND MINOR FLOODING CAN BE EXPECTED NEAR PROSPECT THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && ALC083-TNC055-291411- /O.NEW.KOHX.FL.W.0026.110429T0211Z-110430T1200Z/ /PSPT1.1.ER.110429T0148Z.110429T1200Z.110430T0336Z.NO/ 911 PM CDT THU APR 28 2011 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD WARNING FOR THE ELK RIVER NEAR PROSPECT * FROM THIS EVENING UNTIL SATURDAY MORNING. * AT 08PM THURSDAY THE STAGE WAS...25.9 FEET AND SLOWLY RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE LATE THIS EVENING AND CONTINUE TO RISE TO NEAR 27.0 FEET TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING. * AT 26.0 FEET...WATER COMPLETELY FLOODS VETO ROAD NEAR THE HARGROVE - JOHNSON BRIDGE SOUTH OF ROUTE 273. IT MAY BE UNSAFE TO PASS AND MOTORISTS SHOULD SEEK AN ALTERNATE ROUTE. * AT 25.0 FEET...WATER BEGINS TO FLOOD VETO ROAD NEAR THE HARGROVE - JOHNSON BRIDGE SOUTH OF ROUTE 273. * AT 24.5 FEET...WATER BEGINS TO APPROACH VETO ROAD NEAR THE HARGROVE - JOHNSON BRIDGE. $$
2 follow-up statements
358 WGUS84 KOHX 291613 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1113 AM CDT FRI APR 29 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TENNESSEE... RED RIVER NEAR PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE AND ALABAMA... CUMBERLAND RIVER AT CLARKSVILLE AFFECTING MONTGOMERY COUNTY DUCK RIVER AT COLUMBIA AFFECTING MAURY COUNTY DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY ELK RIVER NEAR PROSPECT AFFECTING LIMESTONE AND GILES COUNTIES TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE COUNTIES .MINOR TO MODERATE FLOODING CONTINUES FOR THE ABOVE RIVERS. EXPECT LEVELS TO REMAIN HIGH THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC119-300413- /O.EXT.KOHX.FL.W.0023.000000T0000Z-110501T0658Z/ /COLT1.2.ER.110428T0248Z.110430T0000Z.110501T0058Z.NO/ 1113 AM CDT FRI APR 29 2011 ...FLOOD WARNING EXTENDED UNTIL 05/01 01:58...THE FLOOD WARNING CONTINUES FOR THE DUCK RIVER AT COLUMBIA * UNTIL 05/01 01:58. * AT 10AM FRIDAY THE STAGE WAS 37.1 FEET AND SLOWLY RISING. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 38.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING. * AT 41.0 FEET...FLOOD WATERS REACH RIVERSIDE DRIVE. * AT 37.5 FEET...FLOOD WATERS ENTER THE OLD TVA HYDRO ELECTRIC PLANT * AT 36.0 FEET...FLOOD WATERS WILL REACH RIVERSIDE DRIVE * AT 34.5 FEET...FLOOD WATERS REACH RIVERSIDE ELEMENTARY SCHOOL GROUNDS, THE CITY BALL FIELD, AND THE PACKING COMPANY ALONG RIVERSIDE DRIVE * AT 34.0 FEET...FLOOD WATERS REACH HWY 247 AT THE DUCK RIVER...WEST OF COLUMBIA * AT 32.0 FEET...FLOOD WATERS OVERFLOW THE BANKS AND LOW LYING AREAS NEAR COLUMBIA BEGIN TO FLOOD $$ TNC081-300412- /O.EXT.KOHX.FL.W.0018.000000T0000Z-110502T2000Z/ /CNVT1.2.ER.110428T0149Z.110430T1800Z.110502T1400Z.NO/ 1113 AM CDT FRI APR 29 2011 ...FLOOD WARNING EXTENDED UNTIL 05/02 15:00...THE FLOOD WARNING CONTINUES FOR THE DUCK RIVER AT CENTERVILLE * UNTIL 05/02 15:00. * AT 10AM FRIDAY THE STAGE WAS 27.3 FEET AND SLOWLY RISING. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 29.5 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE MONDAY MORNING. * AT 32.0 FEET...ALL AREAS ALONG THE DUCK RIVER NEAR CENTERVILLE WILL BE COVERED BY FLOOD WATERS. DEFEATED CREEK...BEARS CREEK...SWAN CREEK...LOWES BEND...AND HORSE BRANCH CREEK WILL BE FLOODED DUE TO BACKWATER. MANY ROADS NEAR THE RIVER WILL BE IMPASSABLE DUE TO HIGH WATER. * AT 25.0 FEET...FLOOD WATERS COVER THE SOCCER FIELDS AND BOTTOMLAND ALONG THE RIVER. HICKMAN SPRINGS ROAD...DEFEATED CREEK ROAD...AND LEATHERWOOD ROAD WILL BE IMPASSABLE. DEFEATED CREEK WILL FLOOD DUE TO BACKWATER FROM THE DUCK RIVER. * AT 22.0 FEET...FLOOD WATERS WILL COVER THE FLOOD PLAIN ALONG THE RIVER. SEVERAL ROADS NEAR THE RIVER WILL BE PARTIALLY COVERED. IN CENTERVILLE... HICKMAN SPRINGS ROAD AND DEFEATED CREEK ROAD WILL BE AFFECTED. LEATHERWOOD ROAD BETWEEN SHADY GROVE AND PRIMM SPRINGS NEAR TOTTYS BEND WILL ALSO BE AFFECTED. * AT 17.0 FEET...WATER BEGINS TO OVERFLOW THE BANKS. $$ TNC125-300412- /O.EXT.KOHX.FL.W.0021.000000T0000Z-110430T0800Z/ /CKVT1.1.ER.110428T0150Z.110428T1700Z.110430T0200Z.NO/ 1113 AM CDT FRI APR 29 2011 ...FLOOD WARNING EXTENDED UNTIL 04/30 03:00...THE FLOOD WARNING CONTINUES FOR THE CUMBERLAND RIVER AT CLARKSVILLE * UNTIL 04/30 03:00. * AT 10AM FRIDAY THE STAGE WAS 46.1 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 46.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT. * AT 49.0 FEET...BOTH BANKS OF THE CUMBERLAND RIVER BEGIN TO OVERFLOW AND SEVERAL SECONDARY ROADS ALONG THE RIVER WILL BE COVERED BY FLOOD WATERS. * AT 46.0 FEET...THE LEFT BANK OF THE CUMBERLAND RIVER OVERFLOWS AND FLOODING BEGINS IN CLARKSVILLE. * AT 40.0 FEET...WATER LEVELS APPROACH LOW LYING AREAS ALONG THE BANKS. $$ TNC135-300412- /O.EXT.KOHX.FL.W.0019.000000T0000Z-110430T1440Z/ /LBVT1.2.ER.110427T1645Z.110429T0515Z.110430T0840Z.NO/ 1113 AM CDT FRI APR 29 2011 ...FLOOD WARNING EXTENDED UNTIL 04/30 09:40...THE FLOOD WARNING CONTINUES FOR THE BUFFALO RIVER NEAR LOBELVILLE * UNTIL 04/30 09:40. * AT 10AM FRIDAY THE STAGE WAS 17.5 FEET AND SLOWLY FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW. * AT 16.0 FEET...FLOOD WATERS COVER ROUTE 438 SOUTH OF LOBELVILLE. EXTENSIVE AGRICULTURAL LAND ALONG THE RIVER IS FLOODED AS WELL. * AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO FLOOD. LEEPER BOTTOM AND QUALLS BEND ROAD BECOME FLOODED AS WELL. * AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 ARE INUNDATED. * AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS AND AGRICULTURAL LAND ALONG THE RIVER. $$ ALC083-TNC055-300412- /O.CON.KOHX.FL.W.0026.000000T0000Z-110430T1200Z/ /PSPT1.1.ER.110429T0148Z.110429T0930Z.110430T0600Z.NO/ 1113 AM CDT FRI APR 29 2011 THE FLOOD WARNING CONTINUES FOR THE ELK RIVER NEAR PROSPECT * UNTIL 04/30 07:00. * AT 10AM FRIDAY THE STAGE WAS 26.9 FEET AND SLOWLY FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW. * AT 26.0 FEET...WATER COMPLETELY FLOODS VETO ROAD NEAR THE HARGROVE - JOHNSON BRIDGE SOUTH OF ROUTE 273. IT MAY BE UNSAFE TO PASS AND MOTORISTS SHOULD SEEK AN ALTERNATE ROUTE. * AT 25.0 FEET...WATER BEGINS TO FLOOD VETO ROAD NEAR THE HARGROVE - JOHNSON BRIDGE SOUTH OF ROUTE 273. * AT 24.5 FEET...WATER BEGINS TO APPROACH VETO ROAD NEAR THE HARGROVE - JOHNSON BRIDGE. * AT 22.0 FEET...WATER COMPLETELY INUNDATES THE TWRA BOAT LAUNCH PARKING LOT NEAR THE HARGROVE - JOHNSON BRIDGE ON VETO ROAD. * AT 19.0 FEET...WATER BEGINS TO INUNDATE THE TWRA BOAT LAUNCH PARKING AREA NEAR THE HARGROVE-JOHNSON BRIDGE ON VETO ROAD. THE BOAT RAMP IS COMPLETELY SUBMERGED AT THIS LEVEL AND MAY BE UNUSABLE. * AT 18.0 FEET...WATER BEGINS TO INUNDATE THE LOW LYING AGRICULTURAL LAND ALONG THE RIVER. $$ TNC039-071-135-181-300412- /O.CON.KOHX.FL.W.0022.000000T0000Z-000000T0000Z/ /CLNT1.1.ER.000000T0000Z.110502T1100Z.000000T0000Z.UU/ 1113 AM CDT FRI APR 29 2011 THE FLOOD WARNING CONTINUES FOR THE TENNESSEE RIVER AT CLIFTON * UNTIL FURTHER NOTICE. * THE RIVER LEVEL FRIDAY MORNING WAS 371.0 AND RISING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 370.0 FEET. * AT 374.0 FEET...IN WAYNE COUNTY...CLIFTON PARK AT TVA SLOUGH BEGINS TO FLOOD...AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD IS COMPLETELY FLOODED. IN PERRY COUNTY...ROADS IN THE PETERS LANDING AREA ARE UNDER WATER AND ACCESS MAY BE RESTRICTED. IN HARDIN COUNTY...ACCESS ROADS AND CAMPSITES IN THE COBB FARM AREA OF NANCE BEND ARE FLOODED. * AT 373.0 FEET...IN DECATUR COUNTY...WATER INUNDATES THE HELI-PAD IN THE RIVERS EDGE LANDING SUBDIVISION. * AT 370.0 FEET...IN DECATUR COUNTY...THE BOAT LAUNCH AND PARKING LOT AREAS OF RIVERSTONE MARINA ARE FLOODED. IN WAYNE COUNTY...WATER BEGINS TO FLOOD PORTIONS OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. IN PERRY COUNTY...ACCESS ROADS IN THE PETERS LANDING AREA INCLUDING PETERS LANDING ROAD BEGIN TO FLOOD. IN HARDIN COUNTY...IN THE COBB FARM AREA OF NANCE BEND LOW LYING PORTIONS OF SENATOR COBB ROAD AND COLONEL JAMES HARDIN DRIVE BEGIN TO FLOOD AND ACCESS MAY BE LIMITED. $$ TNC125-147-291643- /O.CAN.KOHX.FL.W.0012.000000T0000Z-110429T1613Z/ /PORT1.2.ER.110427T1518Z.110428T0930Z.110429T1507Z.NO/ 1113 AM CDT FRI APR 29 2011 THE FLOOD WARNING IS CANCELLED FOR THE RED RIVER NEAR PORT ROYAL * THE RIVER HAS FALLEN BELOW FLOOD STAGE...BUT WILL REMAIN HIGH THROUGH THIS AFTERNOON. * AT 10AM FRIDAY THE STAGE WAS 29.8 FEET AND FALLING. * FLOOD STAGE IS 30.0 FEET. * AT 30.0 FEET...FLOOD WATERS WILL INUNDATE BOTTOMLAND AND LOW LYING AREAS ALONG PORT ROYAL ROAD NEAR PORT ROYAL STATE PARK. $$
031 WGUS44 KOHX 300142 FLWOHX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 842 PM CDT FRI APR 29 2011 . THE FLOOD WARNING FOR THE ELK RIVER AT PROSPECT IS NOW CANCELLED. THE RIVER HAS FALLEN BELOW FLOOD STAGE.. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && ALC083-TNC055-300212- /O.CAN.KOHX.FL.W.0026.000000T0000Z-110430T1200Z/ /PSPT1.1.ER.110429T0148Z.110429T0930Z.110430T0035Z.NO/ 842 PM CDT FRI APR 29 2011 FORECAST INFORMATION FOR ELK RIVER NEAR PROSPECT * AT 08PM FRIDAY THE STAGE WAS...25.9 FEET * NO FLOODING IS CURRENTLY FORECAST. * FLOOD STAGE IS 26.0 FEET. * AT 26.0 FEET...WATER COMPLETELY FLOODS VETO ROAD NEAR THE HARGROVE - JOHNSON BRIDGE SOUTH OF ROUTE 273. IT MAY BE UNSAFE TO PASS AND MOTORISTS SHOULD SEEK AN ALTERNATE ROUTE. * AT 25.0 FEET...WATER BEGINS TO FLOOD VETO ROAD NEAR THE HARGROVE - JOHNSON BRIDGE SOUTH OF ROUTE 273. * AT 24.5 FEET...WATER BEGINS TO APPROACH VETO ROAD NEAR THE HARGROVE - JOHNSON BRIDGE. * AT 22.0 FEET...WATER COMPLETELY INUNDATES THE TWRA BOAT LAUNCH PARKING LOT NEAR THE HARGROVE - JOHNSON BRIDGE ON VETO ROAD. * AT 19.0 FEET...WATER BEGINS TO INUNDATE THE TWRA BOAT LAUNCH PARKING AREA NEAR THE HARGROVE-JOHNSON BRIDGE ON VETO ROAD. THE BOAT RAMP IS COMPLETELY SUBMERGED AT THIS LEVEL AND MAY BE UNUSABLE. * AT 18.0 FEET...WATER BEGINS TO INUNDATE THE LOW LYING AGRICULTURAL LAND ALONG THE RIVER. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Apr 28, 3:28 PM CDT, 5 hours 43 minutes earlier.
Area forecast discussion, Apr 28, 3:28 PM CDT, 5 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 328 PM CDT THU APR 28 2011 .DISCUSSION... UPPER TROUGH AXIS TO SLIDE EAST ACROSS THE MID STATE TONIGHT. MOISTURE THIS FAR SOUTH LOOKS RATHER LIMITED BUT WE WILL HAVE SOME PVA TO WORK WITH. CURRENT RADAR IMAGERY IS INDICATING SOME SHOWER ACTIVITY ACROSS IL AND IN. THIS IS THE ACTIVITY THAT WILL ATTEMPT TO WORK SOUTHWARD TONIGHT. FOR THE FCST...I WILL INCLUDE SPRINKLES FOR THE OVERNIGHT ACROSS THE NORTH ONLY. MOISTURE PROFILES ARE LOOKING TOO LIMITED TO GO WITH MEASURABLE. WILL UTILIZE ISC TO MAKE A BETTER DETERMINATION AS TO ADD MEASURABLE POPS OR NOT. OTW...LOW TEMPS TONIGHT TO RETURN TO SEASONAL LEVELS AS LOWER HEIGHTS ACCOMPANY THE TROUGH PASSAGE. MOSTLY CLEAR SKIES TO RETURN FOR FRI THROUGH SAT WITH WARMER DAYTIME TEMPS. IN THE EXT FCST...NEXT SYSTEM OF INTEREST WILL FEATURE ANOTHER FRONTAL BOUNDARY. THIS FEATURE WILL ACTUALLY REPLICATE MORE OF A QUASI-INVERSION AS THE BETTER ENERGY TAKES A SOUTHERLY TRACK. THIS...WE WILL SEE A FAIR AMOUNT OF POST FRONTAL MOISTURE WITH A PERIOD OF SHOWERS ON MONDAY PRECEDED BY SHOWERS AND TSTMS FOR SUNDAY AND SUNDAY NIGHT. FOR THE EXT TEMPS...GENERALLY NEAR NORMAL VALUES CAN BE EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 49 73 49 80 / 10 0 0 10 CLARKSVILLE 47 73 48 79 / 10 0 0 10 CROSSVILLE 46 66 46 76 / 10 0 0 10 COLUMBIA 49 74 50 81 / 10 0 0 10 LAWRENCEBURG 48 75 49 81 / 10 0 0 10 WAVERLY 48 74 49 80 / 10 0 0 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 21
Hazardous weather outlook, Apr 28, 5:00 AM CDT, 16 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT THU APR 28 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-291000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 500 AM CDT THU APR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... FLOODING WILL CONTINUE ALONG SOME AREA RIVERS FOR THE NEXT FEW DAYS...INCLUDING PORTIONS OF THE CUMBERLAND...HARPETH...RED... DUCK...ELK AND TENNESSEE RIVERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... FLOODING WILL CONTINUE ALONG SOME AREA RIVERS FOR THE NEXT FEW DAYS...INCLUDING PORTIONS OF THE CUMBERLAND...HARPETH...RED... DUCK...ELK AND TENNESSEE RIVERS. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF SPOTTERS AND EMERGENCY MANAGERS IS NOT EXPECTED. 31
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 12:07 PM CDT | Areal Flood Warning | OHX | Benton, Houston, Humphreys, Montgomery, Stewart | 48 hr |
| Apr 29, 2:22 PM CDT | River Flood Advisory | OHX | Montgomery | 4 days |
Nearby
River Flood Warnings in Tennessee, 2011River Flood Warnings in Alabama, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.